Abstract
This paper provides the approximations for the tail quantile for hybrid lognormal distribution which is often applied to the distribution for some datasets such as the radiation dose. We derive the Mills ratio for the hybrid lognormal distribution, and have the main results on the basis of the Mills ratio using the idea stated in [7]. Finally, the numerical evaluation for the main results is given.
Acknowledgments
The author would like to express the sincere gratitude to Professor Michiaki Kai, Oita University of Nursing and Health Sciences, who introduced the theoretical problems and the applications of the hybrid lognormal distribution to the author. Finally, the author also wish to thank the Editor and the anonymous reviewer for insightful and constructive comments, which greatly improved the paper.
Citation
Nobumichi Shutoh. "Tail quantile approximations for hybrid lognormal distribution." SUT J. Math. 50 (2) 475 - 482, June 2014. https://doi.org/10.55937/sut/1424795203
Information